Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

When is the tensor product of algebras local? II


Author: John Lawrence
Journal: Proc. Amer. Math. Soc. 58 (1976), 22-24
MSC: Primary 16A48
DOI: https://doi.org/10.1090/S0002-9939-1976-0409551-3
MathSciNet review: 0409551
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent paper, Sweedler gave necessary and sufficient conditions for the tensor product of two commutative algebras to be local. We study the noncommutative case. We show that his conditions are necessary in this case. The conditions are not in general, sufficient, and an algebraic condition must be replaced by local finiteness.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A48

Retrieve articles in all journals with MSC: 16A48


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0409551-3
Keywords: Local ring, tensor product
Article copyright: © Copyright 1976 American Mathematical Society